Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had right mastectomy with chemo and radio therapy, on Tamoxifen. Sharp pain and snap sound in back ribs during yoga. What is it ?

45 year old female. Had right mastectomy 2009 with 6 months chemo & 3 mths radiotherapy . Currently on Tamoxifen . In 2010 I experienced sharp pain & snap sound in back ribs thoracic region during yoga. Treated by physio & subsided. Pain recurred 6 mths later treated by physio. Pain recurred 3 mths ago & physio hasn t resolved it. Had fall playing hockey in June 2012 & broke right elbow. Annual ultrasound & mammograms normal. Started calcium & Vit D supplements last year due to low results. Could this be bone cancer ?
Asked On : Sat, 23 Feb 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Procedures
Lab Tests
Homeopath 's  Response
Thank you for using HCM forum.
You should undergo x-ray spine ap and lat. View. In order to evaluate the cause of pain. If x-ray is normal
Then consider MRI thorasic spine , as per severity of pain.(followed with pet-scan if necessory)
There are less chance of cancer spine as you are on treatment, at the same time it is necessory to evaluate cause of pain.so consult any M.D. Ortho. Physician near by with reportd.
For any further question you can write to me on kalpclinichpathy@gmail.com
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Homeopath Dr. kinjal Shah's  Response
Thank you for using HCM forum.
You should undergo x-ray spine ap and lat. View. In order to evaluate the cause of pain. If x-ray is normal
Then consider MRI thorasic spine , as per severity of pain.
There are less chance of cancer spine as you are on treatment, at the same time it is necessory to evaluate cause of pain.so consult any M.D. Ortho. Physician near by with reportd.
For any further question you can write to me on kalpclinichpathy@gmail.com
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor